MATRIKS INVERS MOORE PENROSE ATAS DAERAH INTEGRAL

Titi Udjiani SRRM, Titi Udjiani SRRM (2005) MATRIKS INVERS MOORE PENROSE ATAS DAERAH INTEGRAL. Jurnal Matematika, 8 (2). pp. 60-64. ISSN 1410-8518

[img]
Preview
PDF
398Kb
[img]
Preview
PDF
398Kb

Abstract

The Inverse Moore Penrose matrix has been applied in various areas, for example in statistic and optimization. In this paper we study Inverse Moore Penrose matrix which is applied to Integral Domain. We will first discuss the characterization of all matrices over Integral Domain which admits Moore Penrose Inverse. With this characterization we will derive necessary and sufficient conditions for a matrix to have a Moore Penrose Inverse. We also show the relations between Moore Penrose Inverse matrix and Compound matrix. The aim of this paper is to obtain an explicit formula for the Moore Penrose Inverse when it exist and gives a necessary and sufficient condition for a matrix to have a Moore Penrose Inverse under the assumption that a matrix has a rank factorization.

Item Type:Article
Uncontrolled Keywords:Integral Domain, rank, minor.
Subjects:Q Science > QA Mathematics
Divisions:Faculty of Science and Mathematics > Department of Mathematics
ID Code:2315
Deposited By:Mr. Matematika Admin
Deposited On:07 Dec 2009 12:42
Last Modified:07 Dec 2009 12:42

Repository Staff Only: item control page